# SDR RAIA00303093

- Difficulty date: March 30, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 18,760 hours, 17,734 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360948
- Part serial: 96033457
- Condition: Faulty
- Location: Nr 2 Ahrs
- Part time: 11,400 hours, 10,758 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL- HEADING COMPARATOR ERROR WARNING.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRS COMPUTER, OPS CK OK.
